MathSciNet Relay Station
MathSciNet bibliographic data
MR3019962 34N05 (34K10 39A12 39A21 45J05)
Grace, Said R.; Graef, John R.; Zafer, Ağacık Oscillation of integro-dynamic equations on time scales. Appl. Math. Lett. 26 (2013), no. 4, 383–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement